# SDR 00FDEA00573

- Difficulty date: August 22, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 34,848 hours, 21,761 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 652172641
- Condition: Delaminated
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, LEFT WING O/B AILERON TAB FOUND DELAMINATED.  REMOVED AND REPLACED PER IAW MM 27-10-41-04.
